On the existence of an invariant measure for the dynamical system generated by partial differential equation
Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 129-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_2_129_137,
author = {Antoni Leon Dawidowicz},
title = {On the existence of an invariant measure for the dynamical system generated by partial differential equation},
journal = {Annales Polonici Mathematici},
pages = {129--137},
year = {1983},
volume = {41},
number = {2},
doi = {10.4064/ap-41-2-129-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-2-129-137/}
}
TY - JOUR AU - Antoni Leon Dawidowicz TI - On the existence of an invariant measure for the dynamical system generated by partial differential equation JO - Annales Polonici Mathematici PY - 1983 SP - 129 EP - 137 VL - 41 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-41-2-129-137/ DO - 10.4064/ap-41-2-129-137 LA - en ID - 10_4064_ap_41_2_129_137 ER -
%0 Journal Article %A Antoni Leon Dawidowicz %T On the existence of an invariant measure for the dynamical system generated by partial differential equation %J Annales Polonici Mathematici %D 1983 %P 129-137 %V 41 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-41-2-129-137/ %R 10.4064/ap-41-2-129-137 %G en %F 10_4064_ap_41_2_129_137
Antoni Leon Dawidowicz. On the existence of an invariant measure for the dynamical system generated by partial differential equation. Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 129-137. doi: 10.4064/ap-41-2-129-137
Cité par Sources :